Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Had intercourse after periods. Took pill. Started bleeding between periods. What's going on?

i am just 22 yrs on this november. nd i ve my periods before i ve sex. but after sex and i had taken emergency contraceptive pill cz condom didn t work... it was torned.... so i was scared nd taken the pill on the same day...... bt i ve periods again within 7 it risky.....or am i pregnant or smthng harm.......plz ans my query
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Dec 2012
It will depend on how long you took before you had sex. if you are always having regular menstruation and ideally a 28 days cycle, then after your last menses, you could engage sex 5 days after the last drop of blood without fear of any risk. To me, the period you talk about is simply as a result of side effect from the pill you took. As most of them always present with skipping of period or abnormal vaginal bleeding. You should presently just allow some time and wait for the period when you normally had to menstruation then give it some few more days before you start thinking of pregnancy.
Hope this helps you.
Best wishes
Answered: Fri, 14 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor